# SDR ASAA2014033007457

- Difficulty date: March 30, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING FOR CIC APPLICATION, FOUND AFT CARGO TRACK, RBL 13.8 CRACKED AT BS 727G.  ACFT GROUNDED. REPAIRED CARGO TRACK IAW SRM IAW SRM 53-00-53-2R-2.
